Advanced search
Start date
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

A Survey on the Set of Periods of the Graph Homeomorphisms

Full text
Gouveia, Marcio R. A. [1] ; Llibre, Jaume [2]
Total Authors: 2
[1] IBILCE UNESP, Dept Matemat, BR-15054000 Sao Paulo - Brazil
[2] Univ Autonoma Barcelona, Dept Matemat, E-08193 Barcelona, Catalonia - Spain
Total Affiliations: 2
Document type: Journal article
Source: Qualitative Theory of Dynamical Systems; v. 14, n. 1, p. 39-50, APR 2015.
Web of Science Citations: 0

In this paper we summarize the known results on the possible sets of periods of homeomorphisms defined on some classes of finite connected compact graphs, and we present new results. (AU)

FAPESP's process: 13/13344-0 - Existence of periodic orbits using Lefschetz and Nielsen numbers theory
Grantee:Márcio Ricardo Alves Gouveia
Support type: Scholarships abroad - Research